# SDR CA141003007

- Difficulty date: October 1, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 59,789 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3250 · Landing Gear Steering System
- Part: Transfer Tube
- Part number: DMK254103
- Condition: Chafed
- Location: Steering Sys
- Part time: 53,980 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE, FLIGHT CREW OBSERVED THE NR 2 HYDRAULIC SYS, QTY TO BE DROPPING SLOWLY TO BELOW LIMITS.  ON APPROACH, CREW PERFORMED AN ALTERNATE GEAR EXTENSION DUE TO THIS HYD SYS FLUID LOSS. THE ACFT LANDED WITHOUT FURTHER INCIDENT.  AN EMERGENCY WAS NOT DECLARED BY THE CREW.  MAINTENANCE MET THE ACFT UPON ARRIVAL, INSERTED THE GEAR DOWN LOCK PINS AND BROUGHT THE ACFT TO THE HANGAR FOR 
TROUBLESHOOTING.  THE LEAK WAS FOUND IN THE NOSE WHEEL STEERING TRANSFER TUBE/STEERING MANIFOLD AREA IN THE NOSE GEAR WHEEL WELL. UPON DISASSEMBLY, WEAR AND CHAFING DAMAGE WAS NOTED IN THE MANIFOLD AND ON THE TRANSFER TUBE. A GOOD CHUNK OF THE O-RING ON THE TRANSFER TUBE WAS RIPPED AND MISSING.  SYSTEM WAS FLUSHED, STEERING MANIFOLD AND TRANSFER TUBE REPLACED. NOSE WHEEL STEERING SYS CHECKED SERVICEABLE.  LEAK CHECKS COMPLETED AND ACFT RETURNED TO SERVICE.
